Authors: Ilić, Velimir 
Stanković, Miomir 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: An axiomatic characterization of generalized entropies under analyticity condition
Journal: Applied Mathematics and Information Sciences
Volume: 9
Issue: 2
First page: 609
Last page: 613
Issue Date: 1-Jan-2015
ISSN: 1935-0090
DOI: 10.12785/amis/090208
Abstract: 
We present axiomatic characterizations of the Nath, Renyi and Havrda-Charvat-Tsallis entropies under the assumption that they are analytic functions with respect to the distribution dimension, unlike the previous characterizations, which suppose that they are expandable and maximized for uniform distribution.
Keywords: Axiomatic characterization | Havrda-Charvat-Tsallis entropy | Information measures | Nath entropy | Renyi entropy
Publisher: Natural Sciences Publishing

Show full item record

SCOPUSTM   
Citations

2
checked on May 19, 2024

Page view(s)

77
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.